# SDR VNAA202109139999

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H/S FWD FUSELAGE FS 280-310 SIDE SILL CORRODED. INSTALLED NEW R/H FLOOR SILL FROM FS 280-310 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
